Mathematical concepts in historical/comparative linguistics


Publication Type:
book chapters

Publication Year:
1992

Publication Bibliography:

“Mathematical concepts in historical/comparative linguistics”, in Oxford International Encyclopedia of Linguistics, editor in chief William Bright. Oxford University Press, New York, volume 2, 1992, pp. 131-135. [second revised edition, editor-in-chief William Frawley, 2003]

Publication Reference Link:

Break down of publication data into fields

Publication Title:
Mathematical concepts in historical/comparative linguistics

Author Name:
Embleton, Sheila

Co-Author Name(s):

c
d

Conference Title:

Report Title:

Title of Paper:

Chapter Title:
Mathematical concepts in historical/comparative linguistics

Title of Journal:

Title of Book:
Oxford International Encyclopedia of Linguistics

Conference Name:

City and Province/State/Country:

Editor's Name (if different from Author's Name):
William Bright

Volume and Issue:

ISBN/Catalogue No:

Publisher:
Oxford University Press

City:
New York

Page Number(s):
131-135

Publication Type:

Publication Category: